MathSciNet Relay Station
MathSciNet bibliographic data
MR2245179 78A45 (78M25)
Salem, Mohamed A.; Kamel, Aladin H.; Osipov, Andrey V. Electromagnetic fields in the presence of an infinite dielectric wedge. Proc. R. Soc. Lond. Ser. A Math. Phys. Eng. Sci. 462 (2006), no. 2072, 2503–2522.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement